# SDR AALA971491

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1130-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON FLOOR WEB AT STATION 1130-1160.  REMOVED AND BLENDED CORROSION, ADD DOUBLER AND SPLICE PER SRM 51-40-3.  (M)
